# SDR QXEA9800976

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - EXTRUDED SKIN AND NUTPLATE MOST FORWARD POSITION LOCATED IN THE AFT CARGO DOOR APERATURE WHERE DOOR HINGE ATTACHES.  REPAIRED IAW FOKKER SRM 51-30-01 AND 51-31-05.
